I am trying to stop taking oxys (480mgs a day for 2 years) and I was told that if I take Subutex instead of Suboxone that I can take it w/o having to wait the 48hrs or however long of taking no oxys and that it WON'T send me into withdrawal... so can anyone please help me? Is this true? I can't wait that long w/o having anything so I can't take Suboxone, but I was told that you don't have to wait at all w/ Subutex, that you can just start taking it and you won't have any withdrawals but now I'm reading different things and it's freaking me out!! Please help!!
14 Dec 2010
I have seen old posts from Robert-325 where he said u just have 2 wait until u hit 26 on COWS test. Tell ya what, go to forum and start a thread to him and he will b honest and u will have the best advice. It is true that subutex doesn't have the 2nd med, naloxone, that subs does, however that is a fairly high dose of opiate and u still should wait until it has receded off the receptor sites in the brain or u may go into precip. wd. Thread to Robert is the best advice i can personally give u. I say wait at least 24 hours after ur last dose of opiate and DO NOT, REPEAT DON'T TAKE any benzos to help the wd, many do that 2 sleep and 4 rls and u should NOT do that, so DON'T, could b fatal mistake to combine subtex and benzo, espec on that much Roxy. Not a judgement, don't mean to imply anything, just want u safe, comfortable and healthy. ur in my Prayers, good luck pattishan
14 Dec 2010
If you want to go to forum-discussion, please just look at the top of this page and you will find it there, click on it, and you should go right where you want to be.
Please please listen to pattishan, she knows her stuff! You do not want to end up dead trying to get of roxi's.
Please google Post Acute Withdrawal Syndrome, for opiates, it will explain in detail while you feel so badly while in WD. It explains in plain english what happens to our brain chemistry when opiates are used for an extended period of time. And how long it takes for our brains to heal.
I did it cold turkey, and it took a while before I felt better, yet I DID feel better indeed!!! And so will you, this I promise.
14 Dec 2010
Thanks Patti and Sweetie for your help, I don't know that much about Subutex but I was told that I could start taking that w/o having to wait until I was in w/d and that it wouldn't send me into precip w/d... but reading things on here say different so that's what I'm trying to find out... the whole problem I have with quitting is that I don't want to get sick because w/ the amount that I am taking now I know that I will get really really sick so I am trying to find something that I can start taking that won't put me into precip. w/d because I am also scared that I will take it too soon and that will happen to me. I've seen it happen to someone else before and I'm terrified! This is the only thing holding me back and I don't know what to do :(
16 Dec 2010
Hi... I'm new to this site also, and though I am a Psychologist, I'm really not qualified to comment much on what you can expect... I'm down to 8mgs and due to fear of disclosure have been going to a Clinic where I pay cash... I'm down to 8mgs from 96mgs... with very, very minimal w.d/s. Now, I realize that you're dose is very high and am not sure why you have to detox so fast- I surely would not. I'd taper 25% of your dose every few days as long as you can tolerate it... uppering or lowering as is not unduly uncomfortable. Some discomfort we should expect to tolerate. 0 w.ds should not be the goal. MY OPINION ONLY.
I refuse to take a new drug to deal with the w.ds of one I'm currently trying to be abstinant from... but since you seem to have to do it so quickly, this may be your only option.
I guess my best advice is to take it one day at a time-- educate yourself. In the end, TRUST in the process is going to be essential. And support. Keep posting!!
24 Sep 2011
u should not take the suboxone right after taking that many mg's of oxys i would wait for about 8 to 10hrs to take the sub at least 8hrs b4 u take the sub only because taking the sub after taken that much oxy will make u sick an will bring withdraw symptoms out faster so take ur last oxy b4 bed when u wake up the next day take the sub within 15mins u should feel ok u shouldn't get sick or anything u should feel good no cravings hope this help
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My Dr. said that subutex was primarily only prescribed & was given to women who were pregnant. I have compained of depression with suboxone - ...
3 answers • 26 Jun 2009
Ive fractured my spine and have been in so much pain and the subutex isnt touching this pain so my doctor gave me a prescription for 20mg oxycotin ...
1 answer • 27 Feb 2011
I just told my husband that I was talking to some people on here and he says to stay off the internet. He says that I could be talking to serial ...
7 answers • 2 Jul 2011
I am currently taking Subutex, I want to switch to Suboxone. Does anyone know if you have to wait a couple days after your last Subutex dose before ...
2 answers • 11 Oct 2011
What should I do, i want off the methadone asap... its ruining my life!!! has anyone experienced taking subutex NOT suboxone cause suboxone has the ...
3 answers • 20 Oct 2011